# SDR DALA2019100605737

- Difficulty date: October 6, 2019
- Submitted: October 6, 2019
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 51,073 hours, 33,937 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE VERIFICATION FLIGHT DUE TO LT MLG UNSAFE LIGHT. VERIFICATION OF LANDING GEAR OPERATION FAILS. WHEN GEAR HANDLE SELECTED DOWN GOT 3 GREEN AND AMBER DOOR LIGHT. PERISCOPE CONFIRMED GEAR DOWN AND LT DOOR OPEN. SLOWED DOWN TO 180KTS - DOOR LIGHT GOES OUT. AFTER SHUTDOWN LEFT DOOR STARTS OPENING. FOUND CRACK IN INNER DOOR SKIN AT ACTUATOR ATTACH FITTING. REMOVED LT MLG DOOR IAW MD90 AMM 32-10 (252122). INSTALLED NEW LT MLG DOOR PER MD90 AMM 32-10. PERFORMED GEAR SWINGS, ALL GEAR INDICATIONS NORMAL PER MD90 AMM 32-32 (LP5772918)
